# SDR DALA2025041202831

- Difficulty date: April 11, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 58,151 hours, 40,576 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

-AD- WORKING PRI 621176-14AD REV "O" B717-200 LH WING REAR SPAR LOWER CAP FUEL LEAK. SUMMARY SEE NRC 004-0001:5720-01103-01A/004 00004: CMOR - COMPLIED WITH ER/A 621176-14 REV A, PRI REV "0", "1", "2", "3", "4", "5", "6", AND "7" REPAIR INSTRUCTIONAL STEPS. ENSURE ALL ER/A 621176-14 REV A. PRI REV "0", "1", "2", "3", "4", "5", "6", AND "7" REPAIR INSTRUCTIONAL STEPS ARE COMPLETED AND MATCH FINAL. LH WING / REAR SPAR LOWER CAP FUEL LEAK. ER/A 621176-14 REV A SECTION III LEAK EVALUATION. (LP #0908480)
